American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55N35) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Robert Ghrist. Barcodes: The persistent topology of data. Bull. Amer. Math. Soc. 45 (2008) 61-75. MR 2358377.
Abstract, references, and article information
View Article: PDF

[2] John Roe. Exotic cohomology and index theory. Bull. Amer. Math. Soc. 23 (1990) 447-453. MR 1049433.
Abstract, references, and article information   
View Article: PDF

[3] S. J. Lomonaco Jr.. Homology of group systems with applications to low-dimensional topology. Bull. Amer. Math. Soc. 3 (1980) 1049-1052. MR 585188.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1